# SDR AMWA85564BC

- Difficulty date: June 24, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N142ZV
- Make and model: Beech 1900D
- Aircraft serial: UE142
- Aircraft time: 22,538 hours, 33,426 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 073605
- Condition: Weak
- Location: Master
- Part time: 22,220 hours, 32,929 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLT, THE BATTERY CHARGE ANNUN ILLUMINATED.  CONTINUED TO DESTINATION WITH NO FURTHER INCIDENT.  THIS BATTERY CHARGE ANNUNCIATOR WRITEUP UP IS A NUISANCE WRITEUP WITH SEVERE DISTRACTION TO THE AIR CREW.REMOVED AND REPLACED BATTERY AND ADJUSTED VOLTAGE REGULATOR
